MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION NOVUM IQ; PUMP, INFUSION

BAXTER HEALTHCARE CORPORATION NOVUM IQ; PUMP, INFUSION
Model Number 40800BAXUS
Medical Device Problem Code Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received for evaluation.During functional testing, the reported system error (se) 21503; the pump alarmed shortly after being turned on.Downstream occlusion sensor testing and calibration were performed with failing results.A review of the event history log identified a se 21503 occlusion sensor railed failure message.A service history review revealed no indication that the parts replaced during servicing caused or contributed to the reported event.The reported condition was verified.The cause of the condition was due to the plunger driver flex not properly installed.The plunger driver flex would be properly installed to address the issue.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a novum iq syringe pump alarmed system error 21503 (occlusion sensor railed failure).This was observed during an unspecified process step in the biomed service department.There was no patient involvement.No additional information is available.

Brand Name
NOVUM IQ
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
ORBRAY THAILAND CO., LTD.
northern region ind. estate
60/29 moo 4, tambol banklang
a.muang, ban klang, lamphun 51000
TH   51000
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25490757
Report Number1416980-2026-01989
Device Sequence Number10449094
Product Code FRN
UDI-Device Identifier05413765852428
UDI-Public(01)05413765852428
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K242390
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40800BAXUS
Device Catalogue Number40800BAXUS
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/27/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Initial Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown